It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 10 of 10 for birth control contact lenses. (0.010 seconds)


... Didn't like the patch myself, I had the same side effects as regular pills. I had trouble with my weight and contact lenses and moodiness. ... (10 replies)
... i know there are warnings that birth control pills can cause eye problems, including making you unable to wear contact lenses. has anyone else had an issue with this? ... (0 replies)
Birth Control?
Dec 21, 2004
... Well, birth control is different for everyone. Some people experience really bad side effects and others have no side effects at all. ... (2 replies)

... arted the patch two months ago and my eyes can't tolerate my contacts anymore. My eye doctor says nothing's wrong with my eyes. Or my contacts. I use Acuvue 2 lenses and have for over two years. ... (4 replies)
... yes, a lower water content. The higher the water content in your lenses, the harder your eyes have to work to keep them wet. I've never had a problem with birth control, but after a couple of courses with Accutane, my eyes were pretty dry. ... (4 replies)
Microgestin 1.5/30
Mar 14, 2011
... but I do know that with all birth control pills there is a chance that it could affect you wearing contact lenses. However, I've been on the Pill for 5 years now and haven't had any issues with wearing my contacts. ... (2 replies)
... I have tried, OrthoT, Yasmin, the Ring, and the Patch. OrthoT made me emotional, fat, and I couldn't wear my contact lenses. Yasmin made me heavier because I couldn't stop eating. Even though it had a diuretic, I still gained weight and felt ill to my stomach. ... (4 replies)
... Nothing can be done about it. It's a common side effect that occurs with people who wear contacts. It's even listed in the little warnings pamphlet. It's caused by fluid retention in the eyeball. (1 replies)
... Why does the pill make it impossible for me to wear contacts? When I was younger, I took orthtricylen and yasmin. Both of them made my eyes hurt when I had my contacts in. Does it dry out the eyes or something? I find this so bothersome. I don't mind wearing my glasses at work, but I don't want to wear them all the time. I recently started the Nuvaring. My eyes were... (1 replies)
... Birth control pills do effect some people's eyes which can lead to problems with the contact lenses. I guess it has something to do with fluid retention in the eyeball and it makes it hard to keep the contacts in comfortably. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 08:45 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!